Ann Dermatol.  2003 Sep;15(3):113-115. 10.5021/ad.2003.15.3.113.

Occupational Contact Urticaria Syndrome Induced by Cefotiam Dihydrochloride in a Nurse

Abstract

We herein report a case of occupational contact urticaria syndrome induced by cefotiam di-hydrochloride in a nurse. She had generalized pruritic wheals accompanied by palpitations and tachypnea during the preparation of cefotiam solution. A scratch patch test with cefotiam di-hydrochloride, a major component of cefotiam ingredient showed multiple erythema and wheals within 5 minutes, accompanied by palpitations and tachypnea. No delayed type reaction was observed. Based on her clinical history and scratch test result, we diagnosed her condition as contact urticaria syndrome caused by cefotiam.

Keyword

Cefotiam; Contact urticaria syndrome; Hand eczema

MeSH Terms

Cefotiam*
Erythema
Patch Tests
Tachypnea
Urticaria*
Cefotiam
Full Text Links
  • AD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error